# SDR 96FDEA01458

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65196042
- Condition: Corroded
- Location: Bs 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0290 AND 017, CORROSION (C53-224-01, -3) EMANATING FROM UNDER NUTPLATES ON BOTTOM SIDE OF SHEAR WEB AT BS 1174 RBL 22 LBL 16 WL 208.  *S/D*  REPAIRED AREA AT RBL 22 STA 1174 WL 208 PER FEDEX SRM 51-40-2 FIG 1.
